OMG Legs hurt all the time!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

snowcone
Regular Member


Date Joined Jul 2012
Total Posts : 73
   Posted 10/7/2014 11:46 PM (GMT -6)   
So my legs hurt almost all the time along with my arms and my skin feels like it's bruised.
Anyone experience this? My knee joints start flaring and from there the rest is history. Now the new thing on top of that is the migraines I've been experiencing. I've always had migraines but my gosh they seem to be coming back on more severe and more often. I am bipolar and I tell you what! There are days that my depression wants to get the better of me but I somehow get over it and count my blessings...I know it can always be worse.

I just hurt!!! mad

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 10/8/2014 4:58 PM (GMT -6)   
(((((((Gentle hug)))))))
Do you have fibro too?
My fibro will make my clothes hurt me.

I think the weather changes are affecting me more with all of the increased pain levels.
I hope you can find some relief.
Joy
Lupus, RA, Fibromyalgia, Glaucoma, Asthma, Hypothyriodism, Sleep Apnea, Depression, Allergies, and benign familia tremors

When life throws you lemons....
Pick them up and throw them right back at them! :))

snowcone
Regular Member


Date Joined Jul 2012
Total Posts : 73
   Posted 10/8/2014 10:36 PM (GMT -6)   
I do have fibro also. I got cortisone shots in my neck, thighs, calves, and ankles today. I am also off work for 4 more weeks and going to PT for what, I don't know but I'll try it.

I know what you mean about clothes hurting..my skin feels like one great big bruise.
The offer still stands- John 3:16

Barbara Lee
Veteran Member


Date Joined Sep 2003
Total Posts : 2889
   Posted 10/8/2014 10:53 PM (GMT -6)   
So sorry that you're hurting so bad. I certainly can relate to that (((hugs))). Like Joy mentioned it could be the weather that's making your hurt more. Lupus migraines can be a real bugger and hard to get rid of them. However, they can be overcome, I got past mine. I rarely get headaches, anymore and I've got zomig for mine just in case.

Living in Chronic pain all the time really eats away at our mood and I wish I could find a way to get rid of my pain, then I wouldn't be so depressed all the time. I've got Fibro, RA, Lupus and leukemia, and all the complications that go with each disease. Some days I couldn't tell you which disease is even causing my very bad pain day. It's terrible, currently I'm about ready to get good and drunk and chop off my foot with my hubby's wood axe in the garage.

I hope that you can get your pain much much better. I hope your PT helps you and just being off from work will give you a break to improve. Please take care and let us know how you're doing. I'll be praying for you and I pray that tomorrow is a low/pain free day for you.

Hugs,
Barbara
DX- RA, Lupus, Fibro, LGL Leukemia, Obstructive & Central Sleep Apnea, Pulmonary Hypertension, Bells Palsy, Gastroparsis, Blood Clots, Glaucoma, Chronic Pericarditis & Pleurisy, Severe Anemia. Way to many medications to list.

snowcone
Regular Member


Date Joined Jul 2012
Total Posts : 73
   Posted 10/11/2014 8:59 PM (GMT -6)   
I'd been walking around my home ever so slowly but today I feel much better. I also got put on Mobic which I'm hoping I will love. I wanna be better so that I can go back to work and back to my life. Thanks all of you for the encouragement and I would really go mad if I didn't have y'all.
The offer still stands- John 3:16

tired of it
New Member


Date Joined Oct 2014
Total Posts : 16
   Posted 10/24/2014 7:08 PM (GMT -6)   
A WARNING about MOBIC (meloxicam) This is an extreme aspirin product. DO NOT TAKE IT IF YOU REACT TO ASPIRIN!!! It has 6 pages of warnings and cautions. PLease look this up on the net before you take it. One of the sneaky side effects is bladder infections, and bloody noses (which is considered life threatening) I have had severe, life threatening reactions to this drug, yet I handle basic aspirin just fine. Weigh the decision to take this carefully and discuss this with your doctor. Ultimately, it is YOU who will be dealing with it's symptoms, no one else. Thought I'd let you know the facts about this drug- and my story.

Bonnie (tired-of-it) skull

snowcone
Regular Member


Date Joined Jul 2012
Total Posts : 73
   Posted 10/28/2014 7:03 PM (GMT -6)   
Thanks Bonnie for the info. I have been on mobic for some time now and the only side effect I've noticed is severe bloating! No kidding I look like I'm 5 months pregnant and thanks to you I now know where it's coming from! LOL I should have checked this forum sooner.

Thanks again, Patty
The offer still stands- John 3:16

tired of it
New Member


Date Joined Oct 2014
Total Posts : 16
   Posted 10/28/2014 8:56 PM (GMT -6)   
I'm glad to be of some use here. If I help anyone... I will. Everyone here has a piece of the puzzle, we just have to put it together! :-)

Bonnie
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 25, 2018 8:18 AM (GMT -6)
There are a total of 2,974,968 posts in 326,231 threads.
View Active Threads


Who's Online
This forum has 161321 registered members. Please welcome our newest member, lowo1.
397 Guest(s), 12 Registered Member(s) are currently online.  Details
Vaajurooby, McKinley, alunke82, whatdoigotDOC!, Anjama, sebreg, nepol, jmadrid, dbwilco, FLBeachgal, 1039smooth, BOB 46